MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation: the device was not available for evaluation as it was implanted.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, and warnings for the proper use and handling of the lens.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that during the implantation and deployment of the intraocular lens (iol), the posterior haptics became stuck under the optic.The haptics had to be lifted with the suction flushing cannulas.The patient was not harmed.The iol was implanted.No additional information was provided to abbott medical optics.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6404842
Report Number2648035-2017-00483
Device Sequence Number552770
Product Code HQL
UDI-Device Identifier05050474558397
UDI-Public(01)05050474558397(17)190309
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/09/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1